MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO BIO-PREP BONE PREPARATION KIT; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-KALAMAZOO BIO-PREP BONE PREPARATION KIT; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0206710000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: product not available.
 
Event or Problem Description
The user facility reported the plastic tool in the cement restrictor set became lodge in the femur during a procedure.After several attempts to remove, the piece broke leaving the end still attached to the restrictor.The decision made was to leave it inside in the patient.There was no medical intervention required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This correction is being filed to update outcomes attributed to the adverse event.

Brand Name
BIO-PREP BONE PREPARATION KIT
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
highway #3, km 130.2
kalamazoo MI 49001
MDR Report Key8837180
Report Number0001811755-2019-02588
Device Sequence Number11360211
Product Code JDZ
UDI-Device Identifier34546540039638
UDI-Public34546540039638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0206710000
Device Lot Number18311012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer11/28/2020
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;